# SDR CA120625006

- Difficulty date: June 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON DAILY WALK AROUND INSPECTION OF ACFT, THE LT HAND OUT BOARD FLAP WAS FOUND TO HAVE SIDE PLAY.  ON CLOSER VISUAL INSPECTION THE AFT BEARING FACES ON BOTH TRACKS, IT WAS FOUND TO HAVE WORN THE RIB FACE OF THE FLAP.  MEASURE OF THE WEAR FOUND TO BE .020 MATERIAL MISSING FROM RIB.  FLAP WAS REPAIRED WITH NEW RIBS & FLAP RE-INSTALLED.  ACFT RETURNED TO SERVICE WITHOUT ISSUE.
